Alert archive / California / Coastal Flood Statements in 2010

Coastal Flood Statement 21, NWS Los Angeles, CA

April 28, 2010Los Angeles County, California

NWS Los Angeles, CA issued this coastal flood statement at Apr 28, 2010, 10:09 AM PDT for Los Angeles County, California. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2010, 10:09 AM PDT (17:09 UTC)
Expired
Apr 30, 2010, 5:07 AM PDT
In force
43 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

717 
WHUS46 KLOX 281709
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1009 AM PDT WED APR 28 2010

...HAZARDOUS SURF AND VERY STRONG RIP CURRENTS ARE EXPECTED
THROUGH EARLY FRIDAY...

.SEAS WILL BUILD NEAR SHORE AS NORTHWEST WINDS INCREASE TO GALE
FORCE TODAY THROUGH THURSDAY MORNING. SEAS WILL BUILD TO 11 TO 14
FEET ALONG THE CENTRAL COAST AND TO 8 TO 10 FEET WITHIN THE BIGHT
TONIGHT THROUGH THURSDAY. THE GALE FORCE WIND CONDITIONS WILL
LIKELY PERSIST THROUGH FRIDAY MORNING. THE COMBINATION OF THE
LOCALLY GENERATED SWELLS...GALE FORCE WINDS...AND MODERATELY HIGH
ASTRONOMICAL TIDES...ABOVE 6 FEET...WILL LIKELY CAUSE LOCAL BEACH
EROSION DURING TIMES OF HIGH TIDES TONIGHT AND THURSDAY NIGHT.

CAZ034-035-290115-
/O.NEW.KLOX.CF.S.0021.100428T1709Z-100430T1300Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
1009 AM PDT WED APR 28 2010

SURF WILL BUILD TO 8 TO 10 FEET AND RIP CURRENTS WILL BECOME
POTENTIALLY VERY STRONG TONIGHT. THE POTENTIALLY DANGEROUS OCEAN
CONDITIONS WILL LIKELY PERSIST THROUGH THURSDAY NIGHT. HIGH
TIDE...AROUND 6.5 FEET...IS EXPECTED TO OCCUR AROUND 9 PM AM PST
TONIGHT AND AROUND 4 FEET MIDDAY THURSDAY.


$$

CAZ039>041-087-290115-
/O.NEW.KLOX.CF.S.0021.100428T1709Z-100430T1300Z/
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA ISLAND-
1009 AM PDT WED APR 28 2010

SURF WILL BUILD TO 5 TO 7 FEET AND RIP CURRENTS WILL BECOME
POTENTIALLY VERY STRONG TONIGHT. THE POTENTIALLY DANGEROUS OCEAN
CONDITIONS WILL LIKELY PERSIST THROUGH THURSDAY NIGHT. HIGH
TIDE...AROUND 6.5 FEET...IS EXPECTED TO OCCUR AROUND 9 PM AM PST
TONIGHT AND AROUND 4 FEET MIDDAY THURSDAY.


$$
5 follow-up statements
717 
WHUS46 KLOX 290114
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
614 PM PDT WED APR 28 2010

...HAZARDOUS SURF AND VERY STRONG RIP CURRENTS ARE EXPECTED
THROUGH EARLY FRIDAY...

.SEAS WILL BUILD NEAR SHORE AS NORTHWEST WINDS INCREASE TO GALE
FORCE TODAY THROUGH THURSDAY MORNING. SEAS WILL BUILD TO 11 TO
14 FEET ALONG THE CENTRAL COAST AND TO 8 TO 10 FEET WITHIN THE
BIGHT TONIGHT THROUGH THURSDAY. THE GALE FORCE WIND CONDITIONS
WILL LIKELY PERSIST THROUGH FRIDAY MORNING. THE COMBINATION OF
THE LOCALLY GENERATED SWELLS...GALE FORCE WINDS...AND MODERATELY
HIGH ASTRONOMICAL TIDES...ABOVE 6 FEET...WILL LIKELY CAUSE LOCAL
BEACH EROSION DURING TIMES OF HIGH TIDES TONIGHT AND THURSDAY
NIGHT.

CAZ034-035-291000-
/O.CON.KLOX.CF.S.0021.000000T0000Z-100430T1300Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
614 PM PDT WED APR 28 2010

SURF WILL BUILD TO 8 TO 10 FEET AND RIP CURRENTS WILL BECOME
POTENTIALLY VERY STRONG TONIGHT. THE POTENTIALLY DANGEROUS OCEAN
CONDITIONS WILL LIKELY PERSIST THROUGH THURSDAY NIGHT. HIGH
TIDE...AROUND 6.5 FEET...IS EXPECTED TO OCCUR AROUND 9 PM PST
TONIGHT AND AROUND 4 FEET MIDDAY THURSDAY.

$$

CAZ039>041-087-291000-
/O.CON.KLOX.CF.S.0021.000000T0000Z-100430T1300Z/
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA ISLAND-
614 PM PDT WED APR 28 2010

SURF WILL BUILD TO 5 TO 7 FEET AND RIP CURRENTS WILL BECOME
POTENTIALLY VERY STRONG TONIGHT. THE POTENTIALLY DANGEROUS OCEAN
CONDITIONS WILL LIKELY PERSIST THROUGH THURSDAY NIGHT. HIGH
TIDE...AROUND 6.5 FEET...IS EXPECTED TO OCCUR AROUND 9 PM PST
TONIGHT AND AROUND 4 FEET MIDDAY THURSDAY.

$$

RAT
360 
WHUS46 KLOX 290939
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
239 AM PDT THU APR 29 2010

...HAZARDOUS SURF AND VERY STRONG RIP CURRENTS ARE EXPECTED
THROUGH EARLY FRIDAY...

.SEAS WILL CONTINUE TO BUILD NEAR SHORE WITH THE GALE FORCE NORTHWEST
WINDS. SEAS WILL BUILD TO 11 TO 14 FEET ALONG THE CENTRAL COAST
AND TO 8 TO 10 FEET WITHIN THE BIGHT. THE GALE FORCE WIND
CONDITIONS WILL LIKELY PERSIST THROUGH FRIDAY MORNING. THE
COMBINATION OF THE LOCALLY GENERATED SWELLS...GALE FORCE
WINDS...AND MODERATELY HIGH ASTRONOMICAL TIDES...ABOVE 6
FEET...WILL LIKELY CAUSE LOCAL BEACH EROSION DURING TIMES OF HIGH
TIDES TONIGHT.

CAZ034-035-291745-
/O.CON.KLOX.CF.S.0021.000000T0000Z-100430T1300Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
239 AM PDT THU APR 29 2010

FOR SURF OF 8 TO 10 FEET AND VERY STRONG RIP CURRENTS. THE
POTENTIALLY DANGEROUS OCEAN CONDITIONS WILL LIKELY PERSIST THROUGH
TONIGHT. HIGH TIDE AROUND 4 FEET WILL OCCUR NEAR NOON.

$$

CAZ039>041-087-291745-
/O.CON.KLOX.CF.S.0021.000000T0000Z-100430T1300Z/
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA ISLAND-
239 AM PDT THU APR 29 2010

FOR SURF OF 5 TO 7 FEET AND VERY STRONG RIP CURRENTS. THE
POTENTIALLY DANGEROUS OCEAN CONDITIONS WILL LIKELY PERSIST THROUGH
TONIGHT. HIGH TIDE AROUND 4 FEET WILL OCCUR NEAR NOON.

$$

ASR
287 
WHUS46 KLOX 291735
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1035 AM PDT THU APR 29 2010

...HAZARDOUS SURF AND VERY STRONG RIP CURRENTS ARE EXPECTED
THROUGH EARLY FRIDAY...

.SEAS WILL CONTINUE TO BUILD NEAR SHORE WITH THE GALE FORCE
NORTHWEST WINDS. SEAS WILL BUILD TO 11 TO 14 FEET ALONG THE
CENTRAL COAST AND TO 8 TO 10 FEET WITHIN THE BIGHT. THE GALE
FORCE WIND CONDITIONS WILL LIKELY PERSIST THROUGH FRIDAY MORNING.
THE COMBINATION OF THE LOCALLY GENERATED SWELLS...GALE FORCE
WINDS...AND MODERATELY HIGH ASTRONOMICAL TIDES...ABOVE 6 FEET...
WILL LIKELY CAUSE LOCAL BEACH EROSION DURING TIMES OF HIGH TIDES
TONIGHT.

CAZ034-035-300145-
/O.CON.KLOX.CF.S.0021.000000T0000Z-100430T1300Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
1035 AM PDT THU APR 29 2010

FOR SURF OF 8 TO 10 FEET AND VERY STRONG RIP CURRENTS. THE
POTENTIALLY DANGEROUS OCEAN CONDITIONS WILL LIKELY PERSIST THROUGH
TONIGHT. HIGH TIDE AROUND 4 FEET WILL OCCUR NEAR NOON.

$$

CAZ039>041-087-300145-
/O.CON.KLOX.CF.S.0021.000000T0000Z-100430T1300Z/
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA ISLAND-
1035 AM PDT THU APR 29 2010

FOR SURF OF 5 TO 7 FEET AND VERY STRONG RIP CURRENTS. THE
POTENTIALLY DANGEROUS OCEAN CONDITIONS WILL LIKELY PERSIST THROUGH
TONIGHT. HIGH TIDE AROUND 4 FEET WILL OCCUR NEAR NOON.

$$

SWEET
168 
WHUS46 KLOX 300124
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
624 PM PDT THU APR 29 2010

...HAZARDOUS SURF AND VERY STRONG RIP CURRENTS ARE EXPECTED
THROUGH EARLY FRIDAY...

.SEAS WILL CONTINUE TO BUILD NEAR SHORE WITH THE GALE FORCE
NORTHWEST WINDS. SEAS WILL BUILD TO 11 TO 14 FEET ALONG THE
CENTRAL COAST AND TO 8 TO 10 FEET WITHIN THE BIGHT. THE GALE
FORCE WIND CONDITIONS WILL LIKELY PERSIST THROUGH FRIDAY MORNING.
THE COMBINATION OF THE LOCALLY GENERATED SWELLS...GALE FORCE
WINDS...AND MODERATELY HIGH ASTRONOMICAL TIDES...ABOVE 6 FEET...
WILL LIKELY CAUSE LOCAL BEACH EROSION DURING TIMES OF HIGH TIDES
TONIGHT.

CAZ034-035-301300-
/O.CON.KLOX.CF.S.0021.000000T0000Z-100430T1300Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
624 PM PDT THU APR 29 2010

...HAZARDOUS SURF IS EXPECTED THROUGH EARLY FRIDAY...

SURF OF 8 TO 10 FEET WITH VERY STRONG RIP CURRENTS CAN BE
EXPECTED THIS EVENING. THE POTENTIALLY DANGEROUS OCEAN CONDITIONS
WILL LIKELY PERSIST THROUGH TONIGHT.

$$

CAZ039>041-087-301300-
/O.CON.KLOX.CF.S.0021.000000T0000Z-100430T1300Z/
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA ISLAND-
624 PM PDT THU APR 29 2010

...HAZARDOUS SURF IS EXPECTED THROUGH EARLY FRIDAY...

SURF OF 5 TO 7 FEET WITH VERY STRONG RIP CURRENTS CAN BE EXPECTED
THIS EVENING. THE POTENTIALLY DANGEROUS OCEAN CONDITIONS WILL
LIKELY PERSIST THROUGH TONIGHT.

$$

SIRARD
790 
WHUS46 KLOX 301207
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
507 AM PDT FRI APR 30 2010

...SURF CONDITIONS WILL REMAIN BELOW HIGH SURF ADVISORY THRESHOLDS...

.ALTHOUGH THERE WILL CONTINUE TO BE GUSTY NORTHWEST TO WESTERLY
WINDS TODAY ACROSS THE IMMEDIATE COASTAL WATERS...SURF SHOULD
REMAIN BELOW HIGH SURF ADVISORY THRESHOLDS. THERE WILL BE A FEW
MAX SETS TO NEAR 10 FEET ACROSS THE CENTRAL COAST. AS FOR THE
INNER WATERS...THERE WILL BE LOCAL SETS TO 7 FEET THIS AFTERNOON.
THERE WILL CONTINUE TO BE A HIGH RISK FOR RIP CURRENTS TODAY.

CAZ034-035-039>041-087-301315-
/O.CAN.KLOX.CF.S.0021.000000T0000Z-100430T1300Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA ISLAND-
507 AM PDT FRI APR 30 2010

FOR MORE INFORMATION ON CURRENT SURF CONDITIONS PLEASE SEE THE
LOCAL SURF ZONE FORECAST.


$$

KAPLAN

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this coastal flood statement went out at Apr 28, 4:00 AM PDT, 6 hours 9 minutes earlier.

Area forecast discussion, Apr 28, 4:00 AM PDT, 6 hours 9 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
400 AM PDT WED APR 28 2010

.SYNOPSIS...

GUSTY WINDS WILL AFFECT MOST OF THE AREA THROUGH EARLY FRIDAY.
TEMPERATURES WILL BE WELL BELOW SEASONAL NORMALS TODAY AND THURSDAY.
WINDS WILL CALM ON FRIDAY...AND TEMPERATURES WILL WARM THROUGH THE
WEEKEND AND EVEN FURTHER MONDAY AND TUESDAY.

&&

.SHORT TERM (TODAY-FRI)...
ONLY A FEW LIGHT SHOWERS REMAIN OVER EASTERN LA COUNTY THIS MORNING
AS A COLD FRONT EXITS THE REGION. RAINFALL AMOUNTS WERE GENERALLY
UNDER ONE TENTH OF AN INCH...BUT SOME SOUTH TO SOUTHWEST FACING
AREAS OF SANTA BARBARA AND SAN LUIS OBISPO COUNTIES SAW UP TO THREE
QUARTERS OF AN INCH OF RAIN. ANOTHER WEAK IMPULSE WILL MOVE THROUGH
THE AREA THIS AFTERNOON AND EVENING...AND A SLIGHT CHANCE OF RAIN
REMAINS NORTH OF POINT CONCEPTION...WITH LITTLE ACCUMULATION
EXPECTED. A SLIGHT CHANCE OF RAIN AND SNOW SHOWERS ALSO REMAINS OVER
NORTH FACING SLOPES OF THE LA AND VENTURA COUNTY MOUNTAINS THROUGH
FRIDAY MORNING. TEMPERATURES TODAY AND THURSDAY WILL REMAIN QUITE
COOL...WITH ONLY THE SBA SOUTH COAST EXPECTING ANY SLIGHT WARMING
WITH DOWNSLOPING WINDS.

THE MAIN STORY FOR THE NEXT FEW DAYS WILL BE WINDS. THIS AFTERNOON
GRADIENTS TURN STRONGLY ONSHORE...WITH LAX-DAG UP TO 7.8 MB THIS
AFTERNOON. THIS COMBINED WITH PRETTY DECENT COLD AIR ADVECTION
BEHIND THE FRONT WILL RESULT IN WIDESPREAD GUSTY WEST WINDS
DEVELOPING OVER ALMOST THE WHOLE AREA BY THE AFTERNOON. ADVISORIES
HAVE BLANKETED MOST OF THE CWA FOR THE AFTERNOON AND EVENING...AND
HIGH WIND WARNINGS HAVE BEEN ISSUED FOR THE ANTELOPE VALLEY AND THE
LA/VTU COUNTY MOUNTAINS. WOULD NOT BE SURPRISED TO SEE A GUST TO 70
MPH AT SOME OF OUR I-5 CORRIDOR STATIONS. BLOWING DUST MAY ALSO BE A
PROBLEM ACROSS THE ANTELOPE VALLEY...LIKELY THROUGH FRIDAY MORNING.

GRADIENTS TURN MORE NORTHWEST TO NORTH TONIGHT AND THURSDAY...AND
WINDS OVER THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST ARE
EXPECTED TO INCREASE THURSDAY EVENING. A HIGH WIND WATCH IS IN
EFFECT FOR THESE AREAS THURS EVENING THROUGH EARLY FRIDAY
MORNING...AND GUSTS TO 60 MPH ARE NOT OUT OF THE QUESTION FOR THE
USUAL GUSTY CANYONS. ANOTHER ROUND OF ADVISORIES IS LIKELY FOR THE
LA AND VTU COASTS AND VALLEYS THURSDAY AFTERNOON THROUGH EARLY
FRIDAY MORNING.

BY FRIDAY MORNING...THE OFFENDING TROUGH CAUSING THE WINDS PUSHES
FAR EAST ENOUGH OF THE AREA TO ALLOW WINDS TO RELAX. TEMPERATURES
WILL START TO CLIMB BACK UP ON FRIDAY AS HEIGHTS RISE AND COLD AIR
ADVECTION IS SHUT OFF. NORTH SLOPE SHOWERS SHOULD ALSO CEASE TO BE
AN ISSUE BY FRIDAY AFTERNOON AS WELL.

.LONG TERM (SAT-TUE)...
THE LONG RANGE MODELS DIFFER A BIT WITH HANDLING THE NEXT WORK WEEK.
OVER THE WEEKEND...TEMPERATURES WILL CLIMB BACK TO AT LEAST SEASONAL
NORMALS AS A WEAK RIDGE BUILDS OVER THE WEST COAST. BY SUNDAY
NIGHT...THE GFS TRIES TO PULL A CUTOFF LOW INTO NEVADA AND ARIZONA
BRINGING ANOTHER ROUND OF GUSTY WINDS. THE ECMWF CONTINUES TO BUILD
THE RIDGE THROUGH TUESDAY. HAVE GONE WITH MORE OF THE RIDGING WARM
FORECAST...BUILDING TEMPS WELL INTO THE 80S ACROSS INLAND AREAS BY
TUESDAY. EITHER WAY...EXPECT DRY WEATHER THROUGH THE LONG TERM.

&&

.AVIATION...28/1200Z.

WILL BE UPDATED SHORTLY AFTER THE 12Z TAFS.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING (SEE LAXNPWLOX).
HIGH WIND WATCH (SEE LAXNPWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...MEIER/BRUNO
AVIATION...RORKE
SYNOPSIS...MEIER

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 28, 6:00 AM PDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT WED APR 28 2010

CAZ034>041-044>046-051>054-059-087-088-547-548-291300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT WED APR 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

.STRONG AND POTENTIALLY DAMAGING WINDS ARE EXPECTED TO DEVELOP
ACROSS THE AREA THIS AFTERNOON...STRONGEST ACROSS THE ANTELOPE
VALLEY AND INTERSTATE 5 CORRIDOR...CREATING HAZARDOUS DRIVING
CONDITIONS. BLOWING DUST WILL ALSO LIKELY BE A PROBLEM THROUGH THE
ANTELOPE VALLEY.

IN ADDITION...GALE FORCE WINDS ARE EXPECTED TO DEVELOP ACROSS THE
COASTAL WATERS. THE STRONG WINDS WILL CREATE HAZARDOUS RIP CURRENTS
ACROSS AREA BEACHES. BOATERS AND BEACHGOERS ARE URGED TO USE
CAUTION.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

WINDS WILL CONTINUE TO POSE A THREAT ACROSS MUCH OF THE AREA AND
COASTAL WATERS THROUGH EARLY FRIDAY. HAZARDOUS RIP CURRENTS ARE ALSO
EXPECTED TO PERSIST THROUGH THIS TIME.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEIER/BRUNO

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 3:16 AM PDTGale WarningLOX66 hr
Apr 28, 3:16 AM PDTSmall Craft AdvisoryLOX24 hr
Apr 28, 4:07 AM PDTHigh Wind WatchLOX30 hr
Apr 28, 4:07 AM PDTHigh Wind WarningLOX50 hr
Apr 28, 2:24 PM PDTWind AdvisoryLOXLos Angeles, Santa Barbara40 hr

Nearby

Coastal Flood Statements in California, 2010Every coastal flood statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.